Main Subjects = Graph Theory and Applications
Number of Articles: 4
1. Characterization of some alternating groups by order and largest element order

Volume 3, Issue 1, February 2022, Pages 35-44

10.22060/ajmc.2021.19507.1047

Ali Mahmoudifar; Ayoub Gharibkhajeh


2. Recognition by degree prime-power graph and order of some characteristically simple groups

Volume 2, Issue 1, February 2021, Pages 11-15

10.22060/ajmc.2020.18418.1033

Afsane Bahri; Behrooz Khosravi; Morteza Baniasad Azad


3. The regularity of binomial edge ideals of graphs

Volume 1, Issue 2, October 2020, Pages 217-221

10.22060/ajmc.2020.16433.1024

Sara Saeedi Madani; Dariush Kiani


4. A linear-time algorithm to compute total [1, 2]-domination number of block graphs

Volume 1, Issue 2, October 2020, Pages 263-270

10.22060/ajmc.2020.18444.1035

Pouyeh Sharifani; Mohammadreza Hooshmandasl; Saeid Alikhani